Lattice Point Theory of Irrational Ellipsoids with an Arbitrary Center.
Monatshefte für Mathematik, Tome 83 (1977), pp. 279-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1977__83_177817,
author = {Bohuslav Divis},
title = {Lattice {Point} {Theory} of {Irrational} {Ellipsoids} with an {Arbitrary} {Center.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {279--308},
year = {1977},
volume = {83},
zbl = {0371.10035},
url = {http://geodesic.mathdoc.fr/item/MOMA_1977__83_177817/}
}
Bohuslav Divis. Lattice Point Theory of Irrational Ellipsoids with an Arbitrary Center.. Monatshefte für Mathematik, Tome 83 (1977), pp. 279-308. http://geodesic.mathdoc.fr/item/MOMA_1977__83_177817/